# SDR WX0A2021071473764

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 50,891 hours, 36,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AND AFTER LANDING EMERGENCY EXIT SIGNS CLOSE TO FLOOR NOT ILLUMINATED / PERFORMED OPS CHECK REF AMM 33-51-00-710-001A. OPS CHECK FAILED. INSPECTED EPSU AND DE-ENERGIZED UNITS REF AMM 33-51-38-00-00A. PERFORMED OPS CHECK OF THE ESPU AND FUNCTIONAL TEST OF LIGHTS REF AMM 33-51-00 AND 33-51-00-710-009A. ALL FAULTS CLEARED, NO DEFECTS NOTED. AC OK FOR SERVICE."
